# SDR IPXA10559653

- Difficulty date: April 13, 2010
- Submitted: May 5, 2010
- Operation: Air carrier
- Aircraft: N436UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25467
- Aircraft time: 18,854 hours, 12,318 cycles
- Engine: Rroyce RB211535E4
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1, APU INLET DOOR CUTOUT FWD STRINGER CLIP IS CORRODED     REPLACED IAW DWG 148N3141, SRM 51-40-02.
